Fixed Points of Certain Involutions in Banach Spaces

M. S. Khan, M. Imdad

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Some results on fixed points of certain involutions in Banach spaces have been obtained, and whence a few coincidence theorems are also derived. These are indeed generalization of previously known results due to Browder, Goebel-Zlotkiewicz and Iseki. Illustrative examples are also given.

Original languageEnglish
Pages (from-to)169-177
Number of pages9
JournalJournal of the Australian Mathematical Society
Volume37
Issue number2
DOIs
Publication statusPublished - 1984

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this